Non-linear Wiener-Hopf theory, 1 : an appetizer
Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 155-161.
@article{SPS_1995__29__155_0,
     author = {Williams, David},
     title = {Non-linear Wiener-Hopf theory, 1 : an appetizer},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {155--161},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0869.60080},
     mrnumber = {1459456},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1995__29__155_0/}
}
Williams, David. Non-linear Wiener-Hopf theory, 1 : an appetizer. Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 155-161. http://archive.numdam.org/item/SPS_1995__29__155_0/

Jansons, K.M. & Rogers, L.C.G.R. 1992 Decomposing the branching Brownian path, Ann. Applied Prob. 2, 973-986. | Zbl 0771.60057

Neveu, J. 1987 Multiplicative martingales for spatial branching processes. Seminar on Stochastic Processes (ed. E. Çinlar, K.L. Chung and R.K. Getoor), Progress in Probability and Statistics 15, pp. 223-241. Boston: Birkhauser. | MR 1046418 | Zbl 0652.60089

Kaj, I. & Salminen, P. 1993 On a first passage problem for branching Brownian motions, Ann. Applied Prob. 3, 173-185. | MR 1202521 | Zbl 0771.60058

Williams, D. 1991 Some aspects of Wiener-Hopf factorization, Phil. Trans. R. Soc. Lond. A 335, 593-608. | MR 1125054 | Zbl 0735.47010